Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have developed dark patches on chest, back, arms, itching, after taking januvia, trajenta, diabetic. How to get rid?

I am diabetic for over 45 yrs .Now I'm 81 yrs of age . Some months ago I was given januvia (sitagliptin) tablets . After taking it for 4 weeks I started developing dark patches on my skin, chest, back & arms with itching . Medicine was stopped as it was suspected to be allergy. After a couple of months, the diabetologist prescribed Trajenta (linagliptin) to be taken one daily . This also aggravated the allergic skin patches causing severe itching & I discontinued the tablets . How to get rid of the dark YYYY@YYYY
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Allergist and Immunologist 's  Response
the black patches are drug allergy spots whenever you will take any medicine it will falrfe on the samespots
your other medicines might cauing allergies
even diabetes drugs may cause allergy
so you have to be sure which drug group causes allergy and change the salta accordingly
you can get drug allergy tests and shedule drugs accordingly
if there is no recurence of allergy inside your patches will be recovered slowly
othewise whenever we try to clear it any medicine taking or will we take off and off will again make those spots dark
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor